Existence of dynamic phase transitions in a one-dimensional lattice model with piecewise quadratic interaction potential

Research output: Contribution to journalArticle

20 Citations (Scopus)
61 Downloads (Pure)
Original languageEnglish
Pages (from-to)1231-1271
Number of pages41
JournalSIAM Journal on Mathematical Analysis (SIMA)
Volume41
Issue number3
Early online date4 Aug 2009
DOIs
Publication statusPublished - 2009

Cite this

@article{8fbff061c25643909e997e0c84e912f0,
title = "Existence of dynamic phase transitions in a one-dimensional lattice model with piecewise quadratic interaction potential",
author = "H Schwetlick and J Zimmer",
year = "2009",
doi = "10.1137/070711116",
language = "English",
volume = "41",
pages = "1231--1271",
journal = "SIAM Journal on Mathematical Analysis (SIMA)",
issn = "0036-1410",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "3",

}

TY - JOUR

T1 - Existence of dynamic phase transitions in a one-dimensional lattice model with piecewise quadratic interaction potential

AU - Schwetlick, H

AU - Zimmer, J

PY - 2009

Y1 - 2009

UR - http://www.scopus.com/inward/record.url?scp=72249115491&partnerID=8YFLogxK

UR - http://dx.doi.org/10.1137/070711116

U2 - 10.1137/070711116

DO - 10.1137/070711116

M3 - Article

VL - 41

SP - 1231

EP - 1271

JO - SIAM Journal on Mathematical Analysis (SIMA)

JF - SIAM Journal on Mathematical Analysis (SIMA)

SN - 0036-1410

IS - 3

ER -